×

zbMATH — the first resource for mathematics

On the theory of general partial differential operators. (English) Zbl 0067.32201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Š. Birman, On the theory of general boundary problems for elliptic differential equations.Doklady Akad. Nauk SSSR (N.S.), 92 (1953), 205–208 (Russian).
[2] F. E. Browder, The eigenfunction expansion theorem for the general self-adjoint singular elliptic partial differential operator. I. The analytical foundation.Proc. Nat. Acad. Sci. U.S.A., 40 (1954), 454–459. · Zbl 0055.34302
[3] –, Eigenfunction expansions for singular elliptic operators. II. The Hilbert space argument; parabolic equations on open manifolds.Proc. Nat. Acad. Sci. U.S.A., 40 (1954), 459–463.
[4] J. Deny andJ. L. Lions, Les espaces du type de Beppo Levi.Ann. Inst. Fourier Grenoble, 5 (1955), 305–370.
[5] K. O. Friedrichs, On the differentiability of the solutions of linear elliptic differential equations.Comm. Pure Appl. Math., 6 (1953), 299–326. · Zbl 0051.32703
[6] K. Friedrichs andH. Lewy, Über die Eindeutigkeit und das Abhängigkeitsgebiet der Lösungen beim Anfangsproblem linearer hyperbolischer Differentialgleichungen.Math. Ann., 98 (1928), 192–204. · JFM 53.0474.02
[7] T. Ganelius, On the remainder in a Tauberian theorem.Kungl. Fysiografiska Sällskapets i Lund Förhandlingar, 24, No. 20 (1954).
[8] L. Gårding, Linear hyperbolic partial differential equations with constant coefficients.Acta Math., 85 (1951), 1–62. · Zbl 0045.20202
[9] –, Dirichlet’s problem for linear elliptic partial differential equations.Math. Scand., 1 (1953), 55–72. · Zbl 0053.39101
[10] –, On the asymptotic distribution of the eigenvalues and eigenfunctions of elliptic differential operators.Math. Scand., 1 (1953), 237–255. · Zbl 0053.39102
[11] L. Gårding, Eigenfunction expansions connected with elliptic differential operators.Comptes rendus du Douzième Congrès des Mathématiciens Scandinaves, Lund, 1953, 44–55.
[12] L. Gårding, Applications of the theory of direct integrals of Hilbert spaces to some integral and differential operators.University of Maryland, The Institute for Fluid Dynamics and Applied Mathematics, Lecture Series, No. 11 (1954). · Zbl 0055.34203
[13] L. Gårding, On the asymptotic properties of the spectral function belonging to a self-adjoint semi-bounded extension of an elliptic operator.Kungl. Fysiografiska Sällskapets i Lund förhandlingar, 24, No. 21 (1954). · Zbl 0058.08802
[14] E. Hille, An abstract formulation of Cauchy’s problem.Comptes rendus du Douzième Congrès des Mathématiciens Scandinaves, Lund, 1953, 79–89.
[15] L. Hörmander, Uniqueness theorems and estimates for normally hyperbolic partial differential equations of the second order.Comptes rendus du Douzième Congrès des Mathématiciens Scandinaves, Lund, 1953, 105–115.
[16] F. John, On linear partial differential equations with analytic coefficients. Unique continuation of data.Comm. Pure Appl. Math., 2 (1949), 209–253. · Zbl 0035.34601
[17] M. Krein, Theory of the self-adjoint extensions of semi-bounded hermitian operators and its applications. I.Mat. Sbornik, 20[62] (1947), 431–495 (Russian, English summary). · Zbl 0029.14103
[18] O. Ladyzenskaja, On the closure of the elliptic operator.Doklady Akad. Nauk SSSR (N.S.), 79 (1951), 723–725 (Russian).
[19] J. Leray,Hyperbolic Differential Equations. The Institute for Advanced Study, Princeton N.J. (1954). · Zbl 0057.08104
[20] B. Malgrange, Equations aux dérivées partielles à coefficients constants. 1. Solution élémentaire.C. R. Acad. Sci. Paris, 237 (1953), 1620–1622. · Zbl 0052.34202
[21] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution.Thesis, Paris, June 1955.
[22] A. Mychkis, Sur les domaines d’unicité pour les solutions des systèmes d’équations linéaires aux dérivées partielles.Mat. Sbornik (N.S.), 19[61] (1946), 489–522 (Russian, French summary).
[23] B. v. Sz. Nagy,Spektraldarstellung linearer Transformationen des Hilbertsschen Raumes. Berlin, 1942.
[24] J. v. Neumann, Über adjungierte Funktionaloperatoren.Ann. of Math., (2) 33 (1932), 294–310. · Zbl 0004.21603
[25] I. G. Petrowsky, On some problems of the theory of partial differential equations.Amer. Math. Soc., Translation No. 12 (translated fromUspehi Matem. Nauk (N.S.), 1 (1946), No. 3–4 (13–14), 44–70).
[26] –, Sur l’analyticité des solutions des systèmes d’équations différentielles.Mat. Sbornik, 5[47] (1939), 3–70 (French, Russian summary).
[27] G. de Rham, Solution élémentaire d’équations aux dérivées partielles du second ordre à coefficients constants.Colloque Henri Poincaré (Octobre 1954).
[28] L. Schwartz,Théorie des distributions, I–II. Paris, 1950–1951.
[29] A. Seidenberg, A new decision method for elementary algebra.Ann. of Math., (2) 60 (1954), 365–374. · Zbl 0056.01804
[30] S. L. Sobolev,Some Applications of Functional Analysis in Mathematical Physics. Leningrad, 1950 (Russian). · Zbl 0041.52307
[31] S. Täcklind, Sur les classes quasianalytiques des solutions des équations aux dérivées partielles du type parabolique.Nova Acta Soc. Sci. Upsaliensis, (4) 10 (1936), 1–57.
[32] A. Tychonov, Théorèmes d’unicité pour l’équation du chaleur.Mat. Sbornik, 42 (1935), 199–216.
[33] B. L. van der Waerden,Moderne Algebra, I. Berlin, 1950.
[34] M. I. Višik, On general boundary problems for elliptic differential equations.Trudy Moskov. Mat. Obsč., 1 (1952), 187–246 (Russian).
[35] A. Zygmund,Trigonometrical Series. Warszawa-Lwow, 1935.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.